# SDR DALA2018092765773

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 57,149 hours, 20,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4777493) DURING INSPECTION FOUND BATTERY PACK AT POS M1694 FAILED CAPACITY CHECK. MAINTENANCE REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD.
